GERD (Acid Reflux) Expert Forum
AXID
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
605877 tn?1301704246
AXID
I have been prescribed Axid for acid relux, but the doctor has not performed any tests. Originally I had heartburn and felt sick and then it seemed to move lower in my abdomen.

After no medicine for a month (was on lansoprazole) I have in the past week felt very very nauseous. Is AXID specifically for nausea or should I be on something else?

In addition my bowel movement are in pieces, although usually all together they break very easily and are covered in a orange clear mucus. Is this related?

This has been going on for 4 months.
Any suggestions would be most welcome.
Discussion is closed
Cancel
3 Answers
Page 1 of 1
Avatar universal
Hi,
Nausea is a non-specific and can occur in many different conditions including GERD.
Axid is an antiulcer medication used to treat ulcer, reflux.

The bowel movement problems and abdominal pain could be related and could be part of functional bowel disorder.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.

Discussion is closed
Cancel
Comment
605877 tn?1301704246

do you suggest that I need to re-visit the doctor.

also have only been on axid for 2 days but am finding myself very sleepy and drowsy. is this normal?
Discussion is closed
Cancel
Comment
Avatar universal
Hi,
If symptoms persist you need to visit your doctor who may run a few tests like upper Gi endoscopy  to find the cause.
Axid may rarely cause drowsiness.
===============================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank